# SDR DALA2019121327281

- Difficulty date: December 12, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 61,248 hours, 22,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 727-747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1398720) DURING INSPECTION FOUND CORROSION ON LH ZEE PLATE FROM STATION 727 TO 747 AT AFT CARGO COMPARTMENT. LH ZEE PLATE FROM STATION 727 TO 747 AT AFT CARGO COMPARTMENT WAS REPLACED PER B737-800 SRM 51-40-02.
